Amplitudes of linear oscillations determined by linear homogenous differential equation of the second order and Liouville-Besge formulae
Kragujevac Journal of Mathematics, Tome 35 (2011) no. 1, p. 89
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In this paper we present some quadraturic aspects of solving the equation by means of quadratures. It has a special comparative value when estimating Sturm's zeros, "periods" and variable amplitudes in cases which are solvable by means other than quadratures (iterations).
Classification :
34C10 34C20
Keywords: Linear differential equation of the second order, Quadraturally-oscillatory solutions, Variable amplitude, Relation between amplitude and frequency
Keywords: Linear differential equation of the second order, Quadraturally-oscillatory solutions, Variable amplitude, Relation between amplitude and frequency
@article{KJM_2011_35_1_a6,
author = {Miloje Rajovi\'c and Dragan Dimitrovski},
title = {Amplitudes of linear oscillations determined by linear homogenous differential equation of the second order and {Liouville-Besge} formulae},
journal = {Kragujevac Journal of Mathematics},
pages = {89 },
year = {2011},
volume = {35},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2011_35_1_a6/}
}
TY - JOUR AU - Miloje Rajović AU - Dragan Dimitrovski TI - Amplitudes of linear oscillations determined by linear homogenous differential equation of the second order and Liouville-Besge formulae JO - Kragujevac Journal of Mathematics PY - 2011 SP - 89 VL - 35 IS - 1 UR - http://geodesic.mathdoc.fr/item/KJM_2011_35_1_a6/ LA - en ID - KJM_2011_35_1_a6 ER -
%0 Journal Article %A Miloje Rajović %A Dragan Dimitrovski %T Amplitudes of linear oscillations determined by linear homogenous differential equation of the second order and Liouville-Besge formulae %J Kragujevac Journal of Mathematics %D 2011 %P 89 %V 35 %N 1 %U http://geodesic.mathdoc.fr/item/KJM_2011_35_1_a6/ %G en %F KJM_2011_35_1_a6
Miloje Rajović; Dragan Dimitrovski. Amplitudes of linear oscillations determined by linear homogenous differential equation of the second order and Liouville-Besge formulae. Kragujevac Journal of Mathematics, Tome 35 (2011) no. 1, p. 89 . http://geodesic.mathdoc.fr/item/KJM_2011_35_1_a6/